# SDR DALA13068383766

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294-351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STRINGER 23L FROM BS 294-351 WAS CORRODED BEYOND LIMITS IAW SRM 53-10-15.   MAINTENANCE REPLACED STRINGER FROM BS 253-360 IAW SRM 51-40- 02, APPLIED CIC IAW SRM 51-20-01.
